# SDR CALA2017072102315

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 104,424 hours, 16,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 4,5,6 SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS DO NOT WORK WITH ALL EMERGENCY SWITCH IN CABIN AND INCLUDING P5 PANEL SWITCH. TROUBLESHOT BATTERY PACK FUSE SHORT PER WDM 33-51-15. FOUND ROW 5D SEAT EEL ASSY BROKEN REPLACED OPS CHECK GOOD.
